# SDR ASOA2013102909284

- Difficulty date: October 4, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 21,553 hours, 15,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SILL PLATE FROM FS 280-319, RBL 45 HAS THREE CORROSION AREAS.  REMOVED DAMAGED SILL PLATE IAW SRMS 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.  LOCATED AND DRILLED THE NEW SILL PLATE IAW SRM 51-40-11-001-001-A01.  INSTALLED FLOOR SILL AND CONNECTOR PLUGS IAW DWG SH670-32170.  MAJOR REPAIR.
